Facebook Pixel
EmpowHER Guest

Escapelle morning after pill

By Anonymous July 18, 2017 - 10:41am
Rate This

My period ended on the 10 Jul and had unprotected sex on the 12 Jul. I took EC the morning of the 13 Jul after 8 hrs. 5 days after taking EC i am bleeding as if it is my normal period. Is this normal to get my period again after 8 days my normal period has ended.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!